advertisement

Cough

Question
Posted by: Fran | 2019/05/29

Q.

DRY COUGH...

I was on Lisinopril for over 10 years and finally after doing my own research because of the horrible cough my cardiologist switched me to Diovan. After about 2 months I feel like the cough is back. What can you tell me about Diovan and should I expect the same side effect. There has to be something else on the market that the side effect of coughing is not there.

Expert's Reply

A.

Cough Expert
- 2019/05/30

Diovan is a different type of blood pressure tablet and very rarely this can cause cough. I suggest you stop the Diovan for a week. If the cough goes away and comes back when you start Diovan again then that's the cause. However, I must emphasise it's a very rare cause of chronic cough.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.